RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 13–17 (Mi timb49)  

n $p$-supersolvability of a class of finite groups

N. V. utsko, A. N. Skiba

Francisk Skorina Gomel State University

Abstract: Let $G$ be a finite group, $H$ a subgroup of $G$ and $H_{sG}$ be the subgroup of $H$ generated by all those subgroups of $H$ which are $s$-permutable in $G.$ Then $H$ is said to be weakly $s$-permutable in $G$ if $G$ has a subnormal subgroup $T$ such that $HT=G$ and $T\cap H\le H_{sG}.$ In the paper the notion of a weakly $s$-permutable subgroup is applied to the study of $p$-supersoluble groups.

Full text: PDF file (215 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 03.01.2008

Citation: N. V. utsko, A. N. Skiba, “n $p$-supersolvability of a class of finite groups”, Tr. Inst. Mat., 16:1 (2008), 13–17

Citation in format AMSBIB
\Bibitem{utSki08}
\by N.~V.~utsko, A.~N.~Skiba
\paper n $p$-supersolvability of a class of finite groups
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 13--17
\mathnet{http://mi.mathnet.ru/timb49}


Linking options:
  • http://mi.mathnet.ru/eng/timb49
  • http://mi.mathnet.ru/eng/timb/v16/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:156
    Full text:91
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020